Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Whitish discharge with foul smell after a medical abortion. Having cramps and itching. Is this normal?

Hy,I had a medical abortion 4weeks ago,I have been having discharge since then. First it was brownish but now its milkish with a foul smell too. I have been sexually active from the 2nd week after the abortion.I have also being having cramps and itching too. Pls,are these normal? Also,how long will it take for me to c my period again? Pls help
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  539
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
The association of foul smell and itching along with the discharge indicate infection. A medical abortion should always be done under the guidance of a doctor and should always be verified for completion. Also, if you have been sexually active after the abortion, you should use some form of contraception in order to avoid another pregnancy for 2-3 months. Usually, onset of the normal menstruation after an abortion depends on the period of amenorrhoea and the individual constitution. It may take around one month. You should see a specialist for proper evaluation and treatment. Wish you good health.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor